Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nedo

tanning and accutane?

I'm on a very low dosage of accutane (20mg) and I?m wondering if it would be a problem if I got tanned just a little bit? Has anyone had any side effects from tanning while on accutane?

Share this post


Link to post
Share on other sites

I think thats a pretty low dose. Basically, your skin will just burn more easily on accutane, BUT theres a risk of getting malisma, which is discoloration of the skin (white or brown patches that can be permanent). I was on a high dose, well, 40mg, and 80mg every other day. I went to the beach last summer on accutane, and just applied sunscreen, and I still got a bit of a tan and I was fine. Just apply a low spf- like 15 and try it, but like you said, only tan a little, DONT stay out in the sun all day or go to the tanning beds every day!!!!! Im not an expert, but I think youd be fine, and if anything, just burn easier. You can basically see for yourself buy trying it out. good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×